MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING PROFILE 3D 26MM; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING PROFILE 3D 26MM; RING, ANNULOPLASTY
Model Number 680R
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 12/20/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the product specimen has not been returned for device analysis.Conclusion: multiple attempts to gather additional information and request product return have been made; however, these attempts have been unsuccessful.Without return of the product, no definitive conclusions could be drawn regarding the clinical observation.Should the device be returned or additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
Medtronic received information that immediately following implant of this annuloplasty ring in the mitral position, it was explanted and replaced.No failure mechanism was provided.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information was received indicating that immediately following implant of this annuloplasty ring in the mitral position, it was explanted and replaced.The physician attributed the necessitated replacement to the patient's native valve and not because of this annuloplasty ring.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RING PROFILE 3D 26MM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6277203
Report Number2025587-2017-00142
Device Sequence Number19096931
Product Code KRH
UDI-Device Identifier00613994759252
UDI-Public00613994759252
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K073324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/27/2020
Device Model Number680R
Device Catalogue Number680R26
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/05/2017
Supplement Date Received by ManufacturerNot provided
02/01/2017
Initial Report FDA Received Date01/25/2017
Supplement Report FDA Received Date02/02/2017
09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR